Alert archive / New York / Winter Weather Advisories in 2021

Winter Weather Advisory 11, NWS Buffalo, NY

February 7, 2021Cayuga County, Oswego County, Wayne County, New York

NWS Buffalo, NY issued this winter weather advisory at Feb 7, 2021, 3:36 AM EST for Cayuga County, Oswego County, Wayne County, New York. It took effect at Feb 7, 2021, 4:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2021, 3:36 AM EST (08:36 UTC)
In effect from
Feb 7, 2021, 4:00 PM EST
Expired
Feb 8, 2021, 3:51 AM EST
In force
12 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 97 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

524 
WWUS41 KBUF 070836
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
336 AM EST Sun Feb 7 2021

NYZ004>006-071645-
/O.NEW.KBUF.WW.Y.0011.210207T2100Z-210208T1800Z/
Wayne-Northern Cayuga-Oswego-
Including the cities of Newark, Fair Haven, and Oswego
336 AM EST Sun Feb 7 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST MONDAY...

* WHAT...Lake effect snow. Total snow accumulations of 3 to 6 
  inches in the most persistent lake snows.

* WHERE...Wayne, Northern Cayuga, and Oswego counties.

* WHEN...From 4 PM this afternoon to 1 PM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.

Submit snow reports through our website or social media.

&&

$$

TMA
5 follow-up statements
954 
WWUS41 KBUF 071345
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
845 AM EST Sun Feb 7 2021

NYZ004>006-072145-
/O.CON.KBUF.WW.Y.0011.210207T2100Z-210208T1800Z/
Wayne-Northern Cayuga-Oswego-
Including the cities of Newark, Fair Haven, and Oswego
845 AM EST Sun Feb 7 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 PM EST MONDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 6 inches in the most persistent lake snows.

* WHERE...Wayne, Northern Cayuga, and Oswego counties.

* WHEN...From 4 PM this afternoon to 1 PM EST Monday.

* IMPACTS...Plan on snow covered and slippery road conditions. The
  hazardous conditions could impact the morning commute on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.

Submit snow reports through our website or social media.

&&

$$

Hitchcock
415 
WWUS41 KBUF 071746
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
1246 PM EST Sun Feb 7 2021

NYZ005-006-080200-
/O.UPG.KBUF.WW.Y.0011.210207T2100Z-210208T1800Z/
/O.NEW.KBUF.LE.W.0007.210207T2300Z-210208T1800Z/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
1246 PM EST Sun Feb 7 2021

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 6 PM THIS EVENING TO
1 PM EST MONDAY...

* WHAT...Heavy lake effect snow expected. Total snow 
  accumulations of 7 to 10 inches in the most persistent lake 
  snows.

* WHERE...Northern Cayuga and Oswego counties. Greatest
  accumulations expected in central and southern Oswego County and
  far northern Cayuga County.

* WHEN...From 6 PM this evening to 1 PM EST Monday.

* IMPACTS...Travel will be very difficult at times with deep snow
  cover on roads and very poor visibility. The hazardous 
  conditions could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4363 7579 4367 7595 4365 7620 4355 7625 
        4356 7640 4351 7650 4343 7640 4340 7613 4340 7586 
        4344 7581 
TIME Y21M02D07T2300Z-Y21M02D08T0600Z
COORD...4346 7603 4347 7615 4349 7614 4353 7650 
        4336 7680 4331 7678 4328 7669 4324 7622 4328 7619 
        4326 7606 
TIME Y21M02D08T0600Z-Y21M02D08T1200Z
COORD...4353 7614 4359 7625 4356 7643 4349 7656 
        4343 7667 4339 7667 4339 7640 4339 7625 4343 7622 
        4343 7616 
TIME Y21M02D08T1200Z-Y21M02D08T1800Z

$$

NYZ004-080200-
/O.EXT.KBUF.WW.Y.0011.210208T0300Z-210208T1500Z/
Wayne-
Including the city of Newark
1246 PM EST Sun Feb 7 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EST MONDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 6 inches in the most persistent lake snows.

* WHERE...Wayne county. Most of the lake effect snow will fall in
  extreme northeast Wayne County north of Wolcott.

* WHEN...From 10 PM this evening to 10 AM EST Monday.

* IMPACTS...Plan on snow covered and slippery road conditions with
  reduced visibility at times. The hazardous conditions could 
  impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.

Submit snow reports through our website or social media.

&&

$$

Hitchcock
743 
WWUS41 KBUF 072344
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
644 PM EST Sun Feb 7 2021

NYZ005-006-080745-
/O.CON.KBUF.LE.W.0007.000000T0000Z-210208T1800Z/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
644 PM EST Sun Feb 7 2021

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST
MONDAY...

* WHAT...Heavy lake effect snow. Total snow accumulations of 7 to
  10 inches in the most persistent lake snows.

* WHERE...Northern Cayuga and Oswego counties. Greatest  
  accumulations expected in central and southern Oswego County and
  far northern Cayuga County.

* WHEN...Until 1 PM EST Monday.

* IMPACTS...Travel will be very difficult at times with deep 
  snow cover on roads and very poor visibility. The hazardous 
  conditions could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4363 7579 4367 7595 4365 7620 4355 7625 
        4356 7640 4351 7650 4343 7640 4340 7613 4340 7586 
        4344 7581 
TIME Y21M02D07T2300Z-Y21M02D08T0600Z
COORD...4346 7603 4347 7615 4349 7614 4353 7650 
        4336 7680 4331 7678 4328 7669 4324 7622 4328 7619 
        4326 7606 
TIME Y21M02D08T0600Z-Y21M02D08T1200Z
COORD...4353 7614 4359 7625 4356 7643 4349 7656 
        4343 7667 4339 7667 4339 7640 4339 7625 4343 7622 
        4343 7616 
TIME Y21M02D08T1200Z-Y21M02D08T1800Z

$$

NYZ004-080745-
/O.CON.KBUF.WW.Y.0011.210208T0300Z-210208T1500Z/
Wayne-
Including the city of Newark
644 PM EST Sun Feb 7 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EST MONDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 3
  to 6 inches in the most persistent lake snows.

* WHERE...Wayne county. Most of the lake effect snow will fall in
  extreme northeast Wayne County north of Wolcott.

* WHEN...From 10 PM this evening to 10 AM EST Monday.

* IMPACTS...Plan on snow covered and slippery road conditions 
  with reduced visibility at times. The hazardous conditions 
  could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.

Submit snow reports through our website or social media.

&&

$$
JLA
840 
WWUS41 KBUF 080245
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
945 PM EST Sun Feb 7 2021

NYZ005-006-081045-
/O.CON.KBUF.LE.W.0007.000000T0000Z-210208T1800Z/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
945 PM EST Sun Feb 7 2021

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST
MONDAY...

* WHAT...Heavy lake effect snow. Total snow accumulations of 7 to
  10 inches in the most persistent lake snows. Greatest 
  additional accumulations expected in central and southern Oswego
  County and far northern Cayuga County. 

* WHERE...Northern Cayuga and Oswego counties.

* WHEN...Until 1 PM EST Monday.

* IMPACTS...Travel will be very difficult at times with deep 
  snow cover on roads and very poor visibility. The hazardous 
  conditions could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4363 7579 4367 7595 4365 7620 4355 7625 
        4356 7640 4351 7650 4343 7640 4340 7613 4340 7586 
        4344 7581 
TIME Y21M02D07T2300Z-Y21M02D08T0600Z
COORD...4346 7603 4347 7615 4349 7614 4353 7650 
        4336 7680 4331 7678 4328 7669 4324 7622 4328 7619 
        4326 7606 
TIME Y21M02D08T0600Z-Y21M02D08T1200Z
COORD...4353 7614 4359 7625 4356 7643 4349 7656 
        4343 7667 4339 7667 4339 7640 4339 7625 4343 7622 
        4343 7616 
TIME Y21M02D08T1200Z-Y21M02D08T1800Z

$$

NYZ004-081045-
/O.CON.KBUF.WW.Y.0011.210208T0300Z-210208T1500Z/
Wayne-
Including the city of Newark
945 PM EST Sun Feb 7 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 5 inches in the most persistent lake snows. 

* WHERE...Wayne county. Most of the lake effect snow will fall in
  extreme northeast Wayne County north of Wolcott.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Plan on snow covered and slippery road conditions 
  with reduced visibility at times. The hazardous conditions 
  could impact the Monday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.

Submit snow reports through our website or social media.

&&

$$
JLA
305 
WWUS41 KBUF 080851
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
351 AM EST Mon Feb 8 2021

NYZ005-081000-
/O.CAN.KBUF.LE.W.0007.000000T0000Z-210208T1800Z/
Northern Cayuga-
Including the city of Fair Haven
351 AM EST Mon Feb 8 2021

...LAKE EFFECT SNOW WARNING IS CANCELLED...

The heaviest lake snows have moved north of the area.

$$

NYZ004-081000-
/O.CAN.KBUF.WW.Y.0011.000000T0000Z-210208T1500Z/
Wayne-
Including the city of Newark
351 AM EST Mon Feb 8 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Lake effect snow has moved north of the area.

$$

NYZ006-081700-
/O.CON.KBUF.LE.W.0007.000000T0000Z-210208T1800Z/
Oswego-
Including the city of Oswego
351 AM EST Mon Feb 8 2021

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Heavy lake effect snow. Additional snow accumulations 
  of 4 to 7 inches in the most persistent lake snows.

* WHERE...Oswego county.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact this morning's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4342 7589 4353 7611 4354 7638 4352 7644 
        4343 7661 4334 7662 4331 7648 4328 7620 4330 7620 
        4334 7593 
TIME Y21M02D08T0600Z-Y21M02D08T1200Z
COORD...4363 7581 4370 7580 4370 7601 4363 7620 
        4354 7622 4348 7651 4343 7658 4352 7623 4340 7634 
        4349 7614 
TIME Y21M02D08T1200Z-Y21M02D08T1800Z

$$

TMA

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Feb 7, 12:52 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Feb 7, 12:52 AM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1252 AM EST Sun Feb 7 2021

.SYNOPSIS...
A cold front will cross the area Sunday with a brief period of snow
and minor accumulations of 1-2 inches most areas. Lake effect snow
will then develop again east of the lakes Sunday night and Monday,
especially near the southeast corner of Lake Ontario where several
inches of snow could occur. Frequent snow chances and cold weather
will continue through the end of next week.

&&

.NEAR TERM /THROUGH TODAY/...
Cold front producing a widespread swath of snow over Ohio
valley and central Great Lakes will reach western New York
around daybreak, then move east to central New York and the
eastern Lake Ontario region by late morning and early afternoon.

As it has upstream, this cold front will produce a brief period
of snow as it crosses the region, supported by DPVA from an
associated mid level trough. There will likely be a very brief
period of lake enhancement as well right along the cold front,
resulting in better coverage and snow amounts east of the lakes.
Expect accumulations of 1-2 inches east of Lakes Erie and
Ontario, possibly up to 3 inches for the higher terrain of the
Boston Hills, Chautauqua Ridge, and Tug Hill. Accumulations will
be an inch or less for the Genesee Valley and western Finger
Lakes.

A breeze will increase in the afternoon behind the cold front
with gusts of 20-30 mph. With the fresh snow, may see patchy
blowing and drifting snow in open areas as the winds become
gusty.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
Off of Lake Ontario Sunday night into Monday, a convergent lake band
will become better organized Sunday night into Monday behind the
earlier passing trough axis. This band will mostly focus on areas
along the southeast Lake Ontario shoreline, extending inland across
NE Wayne, far Northern Cayuga, and Oswego counties, where the
greatest snow potential is expected. 850H temps holding steady
around -19C through Monday morning over the approx. 6C lake
temperature will help create equilibrium heights over and just
southeast of Lake Ontario to around 7kft. Snowfall amounts for
Sunday night into Monday of 3 to 6 inches with a few higher amounts
will be possible for far northern Cayuga County and the southwestern
half of Oswego County, with amounts diminishing from there to the
north and west.

The lake response will continue through Monday morning, weakening in
the afternoon as ridging, and warm air advection starts to lower
inversion heights.

Off of Lake Erie Sunday night into Monday morning, a much weaker
lake response is expected compared to off of Lake Ontario. A more NW
flow will result in a shorter lake fetch over the lake, resulting in
the weaker lake response, in addition to increased ridging and warm
air advection a bit earlier than over Lake Ontario. 1 to 2 inches is
expected southeast of Lake Erie, with the greatest amounts over the
higher terrain of the Chautauqua Ridge. By the late Monday morning,
most of the snow of off Lake Erie is expected to be done.

Lows Sunday night will be in the single digits inland from the
lakes, and closer to the low teens near the lakes. Highs on Monday
will be in the mid teens over the higher terrain to low 20s for the
lower elevations.

An area of low pressure will track northeast across the region
Monday night into Tuesday, causing light snow to overspread the
region. Snow should start over WNY late Monday evening and continue
through Tuesday afternoon, especially for the North Country.
Guidance on this system is still a bit split with a few models
tracking the system a bit farther south. Which it then strengthening
along the coast with the storms western shield sticking around the
eastern half of the forecast area for a longer time period. Some
other guidance tracks the storm a bit more north and quicker,
reducing the amount of time it influences the area because the
systems strengthens farther north along the coast. Right now looks
like 1 to 2 inches for most areas, and 2 to 4 inches for Oswego and
Lewis counties.

Low temperatures Monday night will be in the teens south of Lake
Ontario and in the upper single digits to low teens for the North
Country. High temperatures on Tuesday will be in the low to mid 20s,
with a few reading around 30 in the lower elevations.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Light snow from the synoptic system will come to an end Tuesday
night and transition to lake enhanced snow and then lake effect
through Wednesday. The best chance for lake effect snow will be off
of Lake Ontario, but areas southeast of Lake Erie can also expect
some light lake snows.

An area of low pressure over the southern U.S. will track northeast
across the Tennessee Valley and to the Mid-Atlantic Coast from
Thursday morning through Friday morning. The storm will then track
northeast along the coast and quickly intensify. Timing with this
system varies between the model guidance, but generally the pattern
will be active from Thursday morning onward for most of the area.

Behind the passing system, lake effect once again looks like it fire
up off of both lakes starting Friday night.

Temperatures during the long term period will be below normal for
the entire period, and with a few days possibly as much as 20
degrees below normal.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR at all terminals until cold front moves into western New York
toward daybreak Sunday. As the cold front crosses western New York
Sunday morning, and the eastern Lake Ontario region during the late
morning and early afternoon, expect widespread light snow with at
least a few hours of IFR VSBY at all terminals, before improving in
the afternoon.

Outlook...

Sunday night and Monday...Lake effect snow and local IFR
east/southeast of Lakes Erie and Ontario, otherwise VFR.
Monday night and Tuesday...IFR in widespread, general snow.
Wednesday...Local IFR in lake effect snow east of the lakes,
otherwise VFR.
Thursday...Mainly VFR.

&&

.MARINE...
Weakening low pressure trough over western Quebec will slide over
rest of Quebec through Sunday. Cold front crossing the eastern Great
Lakes Sunday will bring another period of stronger westerly winds
and building waves. Ongoing Small Craft Advisories run through late
Sunday into Sunday night.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 1 AM EST Monday for LEZ040-041.
         Small Craft Advisory until 10 AM EST Monday for
         LOZ043>045.
         Small Craft Advisory until 1 AM EST Monday for LOZ042.

&&

SYNOPSIS...Hitchcock/JLA/TMA
NEAR TERM...Hitchcock/JLA/TMA
SHORT TERM...SW
LONG TERM...SW
AVIATION...Hitchcock/JLA/TMA
MARINE...Hitchcock/JLA/TMA
Hazardous weather outlook, Feb 6, 9:58 PM EST, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
958 PM EST Sat Feb 6 2021

NYZ001>004-010>014-019>021-085-080300-
Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
958 PM EST Sat Feb 6 2021

This Hazardous Weather Outlook is for western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-006-080300-
Northern Cayuga-Oswego-
958 PM EST Sat Feb 6 2021

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Lake effect snow will develop Sunday night and continue through
Monday, with moderate accumulations possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-080300-
Jefferson-Lewis-
958 PM EST Sat Feb 6 2021

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-080300-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
958 PM EST Sat Feb 6 2021

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Feb 6, 10:58 PM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1058 PM EST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             1 SSW DEPEW             42.90N 78.71W
02/06/2021  M6.4 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-202 DEPEW 0.7 SSW.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 12:46 PM ESTLake Effect Snow WarningBUFCayuga, Oswego20 hr

Nearby

Winter Weather Advisories in New York, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.